Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 23, NWS Key West, FL

April 8, 2014

NWS Key West, FL issued this small craft advisory at Apr 8, 2014, 10:05 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2014, 10:05 AM EDT (14:05 UTC)
Expired
Apr 9, 2014, 2:35 PM EDT
In force
29 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WHUS72 KKEY 081405
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1005 AM EDT TUE APR 8 2014

GMZ033-034-042>044-052>055-072>075-082215-
/O.NEW.KKEY.SC.Y.0023.140408T1405Z-140409T1400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1005 AM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE REST OF TODAY AND TONIGHT FOR THE WATERS INSIDE HAWK
CHANNEL AS WELL AS THE FLORIDA STRAITS OUT 60 NM FROM OCEAN REEF
WESTWARD TO 20 NM WEST OF THE DRY TORTUGAS...AS WELL AS THE OFFSHORE
GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY. 

* WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS THROUGH
  THIS AFTERNOON...WILL BECOME WEST TO NORTHWEST TONIGHT. SEAS AS
  HIGH AS 7 FEET CAN BE EXPECTED ON PORTIONS OF THE GULF STREAM THIS
  AFTERNOON....WITH SEAS OF UP TO 6 FEET ON THE OFFSHORE GULF WATERS
  WEST OF MAINLAND MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
5 follow-up statements
309 
WHUS72 KKEY 081914
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
314 PM EDT TUE APR 8 2014

GMZ031-032-035-090315-
/O.EXA.KKEY.SC.Y.0023.000000T0000Z-140409T1400Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
314 PM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY TONIGHT FOR FLORIDA BAY AND THE NEARSHORE WATERS NORTH OF
THE MIDDLE AND LOWER KEYS WESTWARD TO HALFMOON SHOAL AND INSIDE THE
FIVE FATHOM LINE.

* WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS THROUGH
  THIS AFTERNOON...WILL BECOME WEST TO NORTHWEST TONIGHT. SEAS WILL
  BECOME ROUGH IN FLORIDA BAY AND THE SHALLOW WATERS INSIDE THE FIVE
  FATHOM LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ033-034-042>044-052>055-072>075-090315-
/O.CON.KKEY.SC.Y.0023.000000T0000Z-140409T1400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
314 PM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS EXPECTED
  THROUGH LATE THIS AFTERNOON...WILL BECOME WEST TO NORTHWEST
  TONIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED ON PORTIONS OF
  THE GULF STREAM THIS AFTERNOON....WITH SEAS OF UP TO 6 FEET ON THE
  OFFSHORE GULF WATERS WEST OF MAINLAND MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

DAF
230 
WHUS72 KKEY 090214
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 PM EDT TUE APR 8 2014

GMZ031>035-042>044-052>055-072>075-090830-
/O.CON.KKEY.SC.Y.0023.000000T0000Z-140409T1400Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1014 PM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TO NEAR 25 KNOTS
  AND GUSTY ACROSS MOST FLORIDA KEYS COASTAL WATERS OVERNIGHT...
  FOLLOWING PASSAGE OF A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET
  IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS...
  AND 5 TO 8 FEET IN THE STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
281 
WHUS72 KKEY 090820
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
420 AM EDT WED APR 9 2014

GMZ031>035-042>044-052>055-072>075-091430-
/O.EXT.KKEY.SC.Y.0023.000000T0000Z-140409T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
420 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY WILL
  CONTINUE THROUGH THIS MORNING ACROSS ALL WATERS SURROUNDING THE
  FLORIDA KEYS. SEAS WILL BE AS HIGH AS 8 TO 9 FEET IN THE
  STRAITS...AND UP TO 10 FEET IN THE EXTREME SOUTHEASTERN GULF OF
  MEXICO BEYOND FIVE FATHOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD OPERATING IN THESE
CONDITIONS. 
&&

$$
242 
WHUS72 KKEY 091358
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
958 AM EDT WED APR 9 2014

GMZ031>035-042>044-052>055-072>075-092100-
/O.CON.KKEY.SC.Y.0023.000000T0000Z-140409T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
958 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY WILL
  CONTINUE THROUGH THE MIDDLE OF THIS AFTERNOON ACROSS ALL WATERS
  SURROUNDING THE FLORIDA KEYS. SEAS WILL BE AS HIGH AS 7 TO 8 FEET
  IN THE STRAITS...AND UP TO 9 FEET IN THE EXTREME SOUTHEASTERN GULF
  OF MEXICO BEYOND FIVE FATHOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD OPERATING IN THESE
CONDITIONS. 
&&

$$

DAF
646 
WHUS72 KKEY 091835
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
235 PM EDT WED APR 9 2014

GMZ033-034-052>055-072>075-100245-
/O.CAN.KKEY.SC.Y.0023.000000T0000Z-140409T2100Z/
/O.NEW.KKEY.SW.Y.0001.140409T1835Z-140410T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
235 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE ATLANTIC WATERS OUT 60 NM FROM
OCEAN REEF TO 20 NM WEST OF DRY TORTUGAS...AS WELL AS THE GULF WATERS
20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...AND THE GULF OF MEXICO
WATERS IN THE EXTREME SOUTHEASTERN GULF OF MEXICO WATERS BETWEEN
REBECCA SHOAL LIGHT TO DRY TORTUGAS LIGHT.

* WINDS AND WAVES...NORTHWEST WINDS ARE EXPECTED TO DECREASE BELOW 20
  KNOTS THIS EVENING...THEN BECOME NORTH BETWEEN 15 AND 20 KNOTS FOR
  THE BALANCE OF THE OVERNIGHT PERIOD. WELL DEVELOPED SEAS AND OR
  SWELLS OF BETWEEN 6 TO 9 FEET WILL CONTINUE IN THE OFFSHORE GULF
  WATERS WEST OF MAINLAND MONROE COUNTY WITH NEAR 7 FEET IN THE GULF
  STREAM SOUTH OF THE FLORIDA REEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ031-032-035-042>044-091945-
/O.CAN.KKEY.SC.Y.0023.000000T0000Z-140409T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
235 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT WILL LIKELY NEED TO EXERCISE CAUTION THIS EVENING GIVEN
NORTHWEST WINDS NEAR 20 KNOTS EARLY...BECOMING NORTHWEST TO NORTH AT
15 TO 20 KNOTS OVERNIGHT. 

$$

DAF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 7:47 AM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 8, 7:47 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
747 AM EDT TUE APR 8 2014

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT BOTH THE KEY WEST INTERNATIONAL AND
MARATHON ISLAND TERMINALS THROUGH AT LEAST 16Z. HAVE VICINITY
SHOWERS IN THE TAF AFTER 16Z AND RAIN SHOWERS IN AFTER 09/00Z WITH
MVFR TO IFR CONDITIONS AS THE RAIN BEGINS. WILL ADJUST TIMING OF
ONSET AND DURATION AS CONDITIONS WARRANT. WINDS WILL BE OUT OF THE
SOUTH...THEN QUICKLY VEER TO THE SOUTHWEST BY EARLY AFTERNOON...16Z
...THEN WEST THIS EVENING...23Z.

&&

AVIATION...MSB

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 8, 5:17 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
517 AM EDT TUE APR 8 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-091100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
517 AM EDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS
WELL AS NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN
TODAY AND EARLY TONIGHT. THE PRIMARY THUNDERSTORM HAZARD WILL BE
CLOUD TO SURFACE LIGHTNING STRIKES.

A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL WATERS SURROUNDING
THE FLORIDA KEYS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS WEDNESDAY MORNING...AND OFFSHORE ATLANTIC AND GULF WATERS
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THURSDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:27 PM EDTSpecial Marine WarningKEY63 min
Apr 8, 4:22 PM EDTSpecial Marine WarningKEY53 min
Apr 8, 4:51 PM EDTSpecial Marine WarningKEY54 min
Apr 8, 5:16 PM EDTSpecial Marine WarningKEY74 min
Apr 8, 6:11 PM EDTSpecial Marine WarningKEY49 min
Apr 8, 6:25 PM EDTSpecial Marine WarningKEY80 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.